# SDR 04126307

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: PT2112
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FOWARD SECTION OF EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  THE PIGTAIL WAS FOUND WORN AND REPLACED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE,
